RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 254, Pages 215–246 (Mi tm110)  

Weak Infinitesimal Hilbert's 16th Problem

I. A. Khovanskaya (Pushkar')

State University – Higher School of Economics

Abstract: The following weak infinitesimal Hilbert's 16th problem is solved. Given a real polynomial $H$ in two variables, denote by $M(H,m)$ the maximal number possessing the following property: for any generic set $\{\gamma _i\}$ of at most $M(H,m)$ compact connected components of the level lines $H=c_i$ of the polynomial $H$, there exists a form $\omega =P dx+Q dy$ with polynomials $P$ and $Q$ of degrees no greater than $m$ such that the integral $\int _{H=c}\omega$ has nonmultiple zeros on the connected components $\{\gamma _i\}$. An upper bound for the number $M(H,m)$ in terms of the degree $n$ of the polynomial $H$ is found; this estimate is sharp for almost every polynomial $H$ of degree $n$. A multidimensional version of this result is proved. The relation between the weak infinitesimal Hilbert's 16th problem and the following question is discussed: How many limit cycles can a polynomial vector field of degree $n$ have if it is close to a Hamiltonian vector field?

Full text: PDF file (381 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 254, 201–230

Bibliographic databases:

UDC: 517.927.7
Received in July 2005

Citation: I. A. Khovanskaya (Pushkar'), “Weak Infinitesimal Hilbert's 16th Problem”, Nonlinear analytic differential equations, Collected papers, Tr. Mat. Inst. Steklova, 254, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 215–246; Proc. Steklov Inst. Math., 254 (2006), 201–230

Citation in format AMSBIB
\Bibitem{Kho06}
\by I.~A.~Khovanskaya (Pushkar')
\paper Weak Infinitesimal Hilbert's 16th~Problem
\inbook Nonlinear analytic differential equations
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 254
\pages 215--246
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301007}
\elib{http://elibrary.ru/item.asp?id=13517725}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 254
\pages 201--230
\crossref{https://doi.org/10.1134/S0081543806030102}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749410349}


Linking options:
  • http://mi.mathnet.ru/eng/tm110
  • http://mi.mathnet.ru/eng/tm/v254/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:614
    Full text:148
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020